# SDR AALA202011279007

- Difficulty date: November 25, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 29,464 hours, 11,025 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT PANEL SHOWS CHECK DOOR PRESSURE FOR 3R DOOR.  SERVICED DOOR DAMPER (AALA202011269001) AND EMERGENCY OPERATIONS CYLINDER AT 3R DOOR, PER AMM 52-22-00-614-002-A.
